- April 21, 2011 at 12:01 pm #63056
amlichMemberTopics: 1Replies: 0
So this is all very new to me. I am 22yrs old, a little health background, 4yrs ago I got extremely sick with Clostridium Difficle which is a bacterial infection in your intestines, while I was in the hospital they did a ct scan and found a blood clot in my hip. I was treated for almost 2yrs for the C-diff with Antibiotics(flagyl,vanco). Ever since then my health has never been the same. Just within the last year I have started to notice a myriad of new symptoms. I started to accept that fact I just had bad health and each issue was its own thing. But, Just a few weeks ago I got the Flu from my daughter and was hospitalized for a few days because I was so dehydrated. While I was in there they did a ct-scan and found that my Adrenal Glands were swollen and my Left Adrenal Gland had a tumor on it, I am not sure what size. So they told me that I will need further testing to find out if the tumor is and Adrenal Adenoma or Cancerous. My doctor said that the tumor could be putting off hormones that are causing my symptoms. So I thought wow my symptoms could actually be related! So as I read online, I found candida, is it possible the antibiotics from c-diff gave me candida, which has now damaged my Adrenal Lymph node causing a tumor? Or possibly my Adrenal tumor is putting of steroids that have made candida thrive?
Here are all the symptoms I have
Chronic diarrhea and cramping (sort of like IBS, Doctors told me my stomach is just messed up from my past infection)
Fatigue(I am sleepy the majority of the time)
Weight Loss(I used to weigh 128 before my first illness and now I range between 105-115)
Very Low Appetite(I could go all day without eating and be a little hungry at dinner)
Dizziness lighthead when standing
Low blood pressure
Acne (back,chest,face,this is recent and is not just when Im on my period but all the time)
Recurring Yeast infections 1 week before period every month
Extremely painful menstrual cramps
Post nasal drip
Extreme Mood Swings (I was told it was bipolar, medicine made it worse so i stopped)
Itchy head and dandruff
Intense cravings for sugar and bread(ive been called a sweet tooth)
I want to feel better so badly!August 10, 2011 at 11:11 am #64570
aromaverdeMemberTopics: 1Replies: 2
I am sorry no one has responded to oyu, becasue my story is similar to oyurs. I have a lot of the same symptoms as you and I did take Flagyl for a suspected intestnal infection and I have never been the same.
The topic ‘Adrenal Tumor now possibly Candida?’ is closed to new replies.